# SDR 2000ZZZM90

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846CA
- Make and model: Beech 1900D
- Aircraft serial: UE49
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor
- Part number: 5044003713
- Condition: Broken
- Location: Airstair Door
- Part time: 229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR, FORWARD TOP CABLE ANCHOR BROKEN.  REPLACED ANCHOR WITH NEW PART MANUFACTURED FROM WRONG MATERIAL.  (M)
